# SDR ASAA9980317

- Difficulty date: December 15, 1999
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6022044
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE LEFT INBOARD TRACK WAS FOUND CORRODED ON THE EDGE AND INSIDE WEB OF THE TRACK AT APPROXIMATELY STATION 1041.  REPAIRED AND REPLACED TRACK FROM STATION 1032 TO 1241 WITH SPLICES PER SRM 53-05, FIG 4F.  (M)
